Jump to content
Important Survey - Please Participate ×

Leg weakness


[fr...]

Recommended Posts

The first withdrawal effects I experienced were numbness and weakness in my legs. A few months further in, my joints on my knees started swelling. These symptoms have stayed with me for the three years of my diazepam WD. Started @ 60 mgs and am now down to.333  Over that time, I’ve had to resorted to using a cane.  I can still drive, but have obtained a handicapped parking permit to get me closer to where I want to be.  I should mention that when I experience that rare window,  all this goes away.  Take heart and adapt.  It’s just the Benzos.

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...